Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Intrinsic chirality of complete graphs


Authors: Erica Flapan and Nikolai Weaver
Journal: Proc. Amer. Math. Soc. 115 (1992), 233-236
MSC: Primary 05C10; Secondary 57M25
MathSciNet review: 1112490
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A graph is said to be intrinsically chiral if no embedding of the graph in $ 3$-space is respected by any ambient orientation-reversing homeomorphism. In this note, we characterize those complete graphs that are intrinsically chiral.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C10, 57M25

Retrieve articles in all journals with MSC: 05C10, 57M25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1112490-5
PII: S 0002-9939(1992)1112490-5
Keywords: Embedded graphs, chirality, amphichirality
Article copyright: © Copyright 1992 American Mathematical Society